# SDR ABXA040178

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 44,307 hours, 34,825 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 140T24134
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK WALK AROUND, FOUND MAIN DECK CARGO WINDOW AT STA 785-90 RIGHT SIDE CRACKED, PART OF OUTER PANE MISSING, THIRD WINDOW FORWARD OF THE OVERWING EXIT.  REPLACED STA 785.90 OUTER WINDOW PANE, RIGHT SIDE, IAW 56-21-01-4.  LEAK CHECKED GOOD IAW 05-51-24-2.
